TOP 10 Best Sinus Decongestant Allergy Medicine Results at 10Bestify.com

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 ct

    Sudafed PE Head Congestion + Mucus Tablets relieves sinus pain & pressure, headache, and nasal & chest congestion. Each non-drowsy tablet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Head Congestion + Mucus Tablets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. This non-drowsy congestion relief medicine also helps loosen mucus to thin bronchial passageways and mak...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B00E4WSN86
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450580252

  • The Secrets to Cure Your Seasonal Allergies: The Tried and Tested Methods That Will Permanently Eliminate Your Allergies So You Can Finally Enjoy Being Outside

    As a lifelong sufferer and generationally and genetically gifted to me by both of my parents, I know exactly how awful allergies can be. I’ve dealt with them for as long as I can possibly remember. I remember being a little kid and just not want to go outside because every single time I did, my nose would just keep running and running. Every few minutes I would have to run inside the house in the middle of a basketball game just to collect some more tissues. It was embarrassing and frustrating!I tried so many different things, and my parents tried a plethora of different things as well to help alleviate our entire families’ symptoms. You ...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B07167SKG9

  • Harvard Medical School Guide to Healing Your Sinuses (Harvard Medical School Guides)

    From a leading expert at one of the world's most respected medical schools----learn how to beat sinus infections once and for all Nobody needs to tell you how painful and annoying sinus problems can be--the pounding headaches and congestion, the perpetually runny nose, and the debilitating fatigue, not to mention sleepless nights, lost work, and ruined vacations. Now you can do something about it by learning what a top expert tells his patients. In The Harvard Medical School Guide to Healing Your Sinuses, Ralph B. Metson, M.D., a third-generation ear, nose, and throat specialist with more than twenty years of experience, tells you everything ...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: 0071444696

  • Medi-First Sinus Decongestant, Nasal Decongestion Pills - 1 Box of 500 Tablets

    You shouldn't have to put up with any sort of nasal decongestion. Instead, turn to Medi-First for help. Our nasal decongestant tablets are designed to treat and relieve issues related to the Common cold, Hay fever, and upper respiratory allergies. They're great for clearing up sinus congestion and pressure. Additionally, these pills use a non-drowsy Formula so that you can stay awake and alert throughout the day and continue living life to the fullest. These pills are effective thanks to a powerful ingredient: 10 mg of Phenylephrine HCl. This special component works to alleviate your symptoms, giving you the relief you need. These pills are c...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B01M0UDA3D
    • Brand: Medique
    • UPC: 347682809133

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B00DZG46T2
    • Color: Original
    • Brand: Tylenol
    • UPC: 300450275257

  • Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulate...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B015QMLYY2
    • Color: Multi
    • Brand: Advil Sinus Congestion
    • UPC: 305730199216

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulate...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil Sinus Congestion
    • UPC: 305730199018

  • Advil Allergy & Congestion Relief, Pain Reliever / Fever Reducer, 50 Count, Pack of 1

    When environmental elements trigger your allergies, relief can come in just one pill of multi-symptom Advil Allergy and Congestion Relief. Available without a prescription, Advil Allergy and Congestion Relief takes on the toughest allergy symptoms from sneezing, itchy, wateryeyesand headachesto nasal congestion.Advil adult allergy medicine combines the pain blocking ability of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID),with an antihistamine(Chlorpheniramine maleate)anda nasal decongestant (Phenylephrine HCI) to relieve upper respiratory symptoms caused by allergies. With the power of Advil, one coated tablet of this allergy and...
    Best Sinus Decongestant Allergy Medicine

    • ASIN: B00AQKGP4O
    • Brand: Advil Sinus Congestion
    • UPC: 305730196017

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy, watery eyes, nasal congestion and sneezing due to hay fever and other upper respiratory allergies. These Equate tablets are recommended for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with
    Best Sinus Decongestant Allergy Medicine
    Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets, 24-Count:Active ingredient: chlorpheniramine maleate 4 mg and phenylephrine HCI 10 mgMaximum strengthTemporarily relieves symptoms due to hay fever (allergic rhinitis) and other upper respiratory allergiesReduces itchy nose or throat, sinus congestion and pressure, runny noseAlso suitable for itchy, watery eyes, nasal congestion and sneezingCompare to Sudafed PE Sinus + Allergy Active

    • UPC: 405945597
    • Rating: 4.8

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions, Equate makes it easy to find exactly what you need to treat everything from the common cold to aches and pains, at price points that dont break the bank. Equate nasal decongestant temporarily relieve sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergies. They have a non-drowsy formula, so theyre easy to take whenever needed, including during daytime
    Best Sinus Decongestant Allergy Medicine
    Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10mg, 72-Count: Non-drowsy formula ideal for daytime useEquate nasal decongestant provides temporary reliefTemporarily relieves sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergiesActive ingredient: phenylephrine HCI 10mgCoated tablets for easy swallowing72-count

    • UPC: 633638320
    • Rating: 4.533

  • Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever & Decongestant, 50 count


    Best Sinus Decongestant Allergy Medicine
    Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever & Decongestant:Non-drowsy relief of sinus pressure, nasal swelling, congestion and headachePackaged for individual use to replenish first aid stations and

    • UPC: 51929571
    • Model: 019901
    • Color: Multicolor
    • Rating: 4.5

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    Best Sinus Decongestant Allergy Medicine
    Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever (Ibuprofen) & Decongestant Coated Tablets: Pain fever reducer offers fast, effective relief of cold symptomsThe only cold medicine with the speed and strength of Advil20-count pain reliever tablets are non-drowsyHelps to open up your nasal passages so you can breathe betterWorks to remove swellingHelps to get you back into the action so you can go about your dayEasy to take with some juice or waterWorks to treat both pain and congestion in just 1

    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.734

  • Sudafed PE Maximum Strength Non-Drowsy Sinus Decongestant, 36 ct

    For nasal congestion and sinus pressure relief, Sudafed PE Congestion provides effective relief you can trust. One maximum-strength dose contains 10 mg of the non-drowsy nasal decongestant phenylephrine HCl to reduce swelling of nasal passages and provide sinus pressure relief. Sudafed PE Congestion temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory
    Best Sinus Decongestant Allergy Medicine
    Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy tablets for fast, powerful symptom reliefThese decongestant tablets temporarily relieve nasal and sinus congestion and sinus pressureEach individual caplet contains 10 mg of phenylephrine HCl, an effective nasal decongestantThe fast, yet powerful formula effectively relieves both sinus pressure and sinus congestionAlso relieves nasal congestion due to the common cold, hay fever or other respiratory allergiesThis maximum strength decongestant helps reduces nasal swelling to help you breathe easierDesigned for non-drowsy relief, it can be used by adults and children 12 years and olderGet fast congestion relief from the #1 pharmacist recommended brand among oral

    • UPC: 55456511
    • Model: 535813600
    • Color: NAOther
    • Size: 3636 ct
    • Rating: 4.294

  • Allergy | What Are Decongestants? | StreamingWell.com

    Over the counter decongestants provide short term relieve of cold symptoms however you should be considering the long term side effects of using decongestants and nasal sprays. Over the counter d...
    pseudoephedrine side effect,nasal spray side effects,decongestant side effects,decongestant,what ...

    Is my nasal congestion allergies?

    Learn more about urgent care: http://www.mountsinai.org/urgent-care Find a doctor: http://www.mountsinai.org/fad Judah Fierstein, MD is a board-certified emergency medicine physician at Mount Sin...
    allergies,nasal congestion,nasal fluid,healthcare,sneezing,cold,sick,Mount Sinai,Mount Sinai Doct...

    Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...